it starts as a burning then exstream itching, i scratch most times till i bleed.some times there are little red dots..but not allways,feels like it on the in side of me every were feet,hands legs,butt,every were ???
I am not a doctor but have to agree with km and dz... I new someone in a program I was in that had and looked exactly what u r explaining..I would make an appt asap or go to er..due to the holidays n getting n immediate appt might be hard because of the holdiday..so if it gets worse or much more untolerable I would go to er for treatment..
So sorry you had to go through being homeless I have been there afew times in my life congrats on your new apartment I was going to ask if you have noticed any bed bugs if not I was thinking scabies also please go to the dr, so you can enjoy your new home may god bless and keep you under the shadow of his wing and supply all your needs hugs hugs
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Dec 2009 • 2 answers
Posted 2 Oct 2011 • 1 answer
Methylprednisolone - is there anything I can do about the itching and burning at the injection site?
Posted 6 Feb 2015 • 1 answer
Posted 12 Mar 2015 • 1 answer
Posted 30 Apr 2015 • 1 answer